MathSciNet Relay Station
MathSciNet bibliographic data
MR2950641 65M70
Hemeda, A. A. Homotopy perturbation method for solving systems of nonlinear coupled equations. Appl. Math. Sci. (Ruse) 6 (2012), no. 93-96, 4787–4800.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement